Asymptotic behaviour of exponential functionals of Lévy processes with applications to random processes in random environment

Palau, S. ; Pardo, J.C. ; Smadi, C.

Type de document
Article de revue scientifique à comité de lecture
Langue
Anglais
Affiliation de l'auteur
- ; - ; IRSTEA CLERMONT FERRAND UR LISC FRA
Année
2016
Résumé / Abstract
Source
ALEA-Latin American Journal of Probability and Mathematical Statistics, vol. 13, p. 1235 - 1258

puce  Accés à la notice sur le site Irstea Publications / Display bibliographic record on Irstea Publications website

  Liste complète des notices de CemOA